# SDR SWIA201334286

- Difficulty date: August 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 27,127 hours, 23,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE FLOOR LIGHTING BURNED OUT.  FLT#2918 RELAMPED.
